# SDR USAA000952

- Difficulty date: July 5, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCH, STATION 1016, LBL 9.5 INCH, FORWARD FLANGE.  REMOVED AND INSTALLED REPAIR PER SRM 53-10-09.  CORROSION LEVEL 1.  (M)
